# SDR 2003UALA00906

- Difficulty date: November 25, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N370UA
- Make and model: Boeing 737322
- Aircraft serial: 24539
- Aircraft time: 40,900 hours, 28,077 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED STR 3L BS 500B.  ALSO SHEAR TIE CRACKED AT STR 16L BS 500A.  MAJOR REPAIR ACCOMPLISHED.  REPLACED BOTH SHEAR TIES.
